# SDR ASOA201906253036

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 44,082 hours, 26,124 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 33,020 hours, 19,952 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED STRONG OIL ODOR DURING DESCENT WHEN THROTTLES WERE AT IDLE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE. OPERATIONAL CHECKS WERE GOOD.
